# SDR AALA20090813DFW01

- Difficulty date: August 12, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 61,557 hours, 32,207 cycles
- System (JASC): 2210 · Autopilot System
- Part: Gyro
- Condition: Inoperative
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

DFW - WHEN AIRCRAFT WAS MAKING A TURN OF FIFTEEN DEGREES THE CAPTAINS ATTITUDE INDICATOR FLUCTUATED WILDLY CAUSING THE AUTO PILOT AND AUTO THROTTLES TO DISENGAGE.  RETURNED DFW WITHOUT INCIDENT.  REMOVED AND REPLACED ALL THREE GYROS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
